# SDR 96ZZZX2943

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97CH
- Make and model: Agusta A109C
- Aircraft serial: 7657
- Engine: Allsn 250C20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Part time: 337 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE REMOVED DUE TO EXCESSIVE CHIP LIGHTS.  THIS IS THE 3RD OCCURRENCE WITH THIS ENGINE.  ENGINE TT, 336.5 HRS SINCE NEW.
